MathSciNet Relay Station
MathSciNet bibliographic data
MR495958 81.35 (35P25)
Rauch, Jeffrey Local decay of scattering solutions to Schrödinger's equation. Comm. Math. Phys. 61 (1978), no. 2, 149–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement